Robust linear functional mixed models
Marco Riquelme,
Heleno Bolfarine and
Manuel Galea
Journal of Multivariate Analysis, 2015, vol. 134, issue C, 82-98
Abstract:
In this paper we propose a linear functional model with normal random effects and elliptical errors, thus extending the standard normal models considered previously. The corrected score approach (Nakamura, 1990) is used for parameter estimation and the resulting estimators are shown to be consistent and asymptotically normal. The local influence approach (Cook, 1986) is used for assessing influence of small perturbations on the parameter estimates. A simulation study is presented illustrating the good performance of the proposed approach, including the robustness property for the heavier tail models.
Keywords: Corrected score estimators; Local influence; Elliptical distributions; Linear functional mixed models (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X14002358
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:134:y:2015:i:c:p:82-98
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.jmva.2014.10.008
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().